# SDR 049569

- Difficulty date: April 7, 2003
- Submitted: April 8, 2003
- Operation: Air carrier
- Aircraft: N242YV
- Make and model: Beech 1900D
- Aircraft serial: UE242
- Aircraft time: 15,447 hours, 22,188 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Wire
- Condition: Broken
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHILE ON APPROACH ON FLIGHT 5478 FROM PHILADELPHIA PENNSYLVANIA TO ITHACA NEW YORK, THE LANDING GEAR FAILED TO EXTEND ON NORMAL EXTENSION. AFTER THE CREW PERFORMED AND EMERGENCY EXTENSION ALL THREE GREEN GEAR INDICATIONS WERE GOOD. THE AIRCRAFT LANDED WITH NO FURTHER INCIDENT.MAINTENANCE TROUBLESHOT AND LOCATED A BROKEN WIRE BEHIND THE PILOTS LEFT KICK PANEL.  MAINTENANCE REPAIRED THE WIRE. NO PARTS WERE USED, THEREFORE NO TEARDOWN REPORT WILL BE REQUIRED.
